|ITEM METADATA RECORD
|Title: ||Pollaczek polynomials and summability methods|
|Authors: ||Van Assche, Walter # ×|
|Issue Date: ||1990 |
|Publisher: ||Academic press inc jnl-comp subscriptions|
|Series Title: ||Journal of mathematical analysis and applications vol:147 issue:2 pages:498-505|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Analysis Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science